Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Swelling in the roof of the mouth with tingling and itching around the tonsils, sneezing. Advice?

hi sometimes i get these flareups where the left side of the roof of my mouth statrts to swell , as well as a tingling itching sensation around my left tonsil ....whereever is closest to my eardrum inside my mouth, thats where it itches....then after that my left nostril starts to tingle and i start sneezing , then alot of mucus starts to come out of my nose as if i am sick, but it is clear mucus...can you shed some light on what may be going on with me?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
POSSIBLY YOU ARE HAVING ALLERGIC THROAT ALONG WITH ALEERGIC RHINITIS LEADING TO SECONDARY INFECTIONS. IF YOU ARE HAVING 3 - 4 ATTACKS A YEAR OR LESS THEN NOTHING TO BE DONE, JUST SYMPTOMATIC MANAGEMENT. IF YOU ARE HAVING MORE THAN 4 ATTACKS PER YEAR THEN GO FOR ALLERGY TESTS AND MANAGE ACCORDINGLY
Answered: Fri, 31 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor